| Medical Device Problem Code |
Device Issue (2379)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a history/settings (history/settings issue) issue.It was alleged that the pump the contrast button was pressed to unlock the pump, and the pump continued to the home screen and it did not act as a shortcut for the continuous glucose monitoring.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because there was an issue with the pump not performing as intended with regards to the history or the settings may result in over or under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 07/06/2017 with the following findings: the vibe user manual states ¿pressing the contrast button while the pump is in sleep mode will awaken the pump to one of the cgm trend graphs or the cgm data screen¿.The contrast button on the vibe pump will not act a ¿cgm shortcut¿ while the pump is in locked mode; the pump needs to be in ¿sleep¿ mode for this feature to work.The pump was paired with a test transmitter for testing purposes.The ¿cgm data screen¿ was correctly accessed by pushing the contrast button while the pump was in sleep mode.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.